# SDR UIEA2020120102497

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO WEB AT STA 522-588 INBOARD OF STRAP HAS CORROSION IN VARIOUS PLACES.  REMOVED THE CORROSION FROM THE WEB AT STA 522-588 AND FOUND TO BE OUT OF LIMITS, IAW B767 SRM 53-00-02.  FABRICATED AND INSTALLED NEW WEB, IAW B767 SRM 51-40-02 AND B767 SRM 53-30-01.
